benadrly and hyperactivity

  1. Advanced Member
    spinn's Avatar
    Join Date
    Sep 2006
    Posts
    633
    Rep Power
    432
    Level
    20
    Lv. Percent
    88.72%

    benadrly and hyperactivity


    I have of course heard that benadryl helps many with sleep. It has the opposite effect on me, making me very hyper while totally exhausted, its an awful feeling.

    Basically i can not lay still while on it and squirm around uncontrollably while in desperate need of sleep. I have heard this happens with kids as their nerves are not fully formed.

    Hasanyone heard of this and does it indicate any condition that may be preventing me from sleeping?

  2. New Member
    Screwtape's Avatar
    Join Date
    Dec 2007
    Posts
    215
    Rep Power
    197
    Level
    12
    Lv. Percent
    73.02%

    What dosage are you taking? Too much diphenhydramine will definitely make you twitchy and restless...even when you feel tired as hell.
  3. Advanced Member
    spinn's Avatar
    Join Date
    Sep 2006
    Posts
    633
    Rep Power
    432
    Level
    20
    Lv. Percent
    88.72%

    the normal otc dose in several meds....it always causes a weird anxiety and pain that will not allow me to sleep.
    •   
       

  4. Board Sponsor
    flightposite's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Sep 2008
    Posts
    2,969
    Rep Power
    430408
    Level
    45
    Lv. Percent
    26.22%
    Achievements Activity ProPosting Pro

    diphenhydramine=great sleep for me.
    Athletic Xtreme Team REP
    http://www.AthleticX.net/
    AXHOLE BY NATURE
  5. Advanced Member
    spinn's Avatar
    Join Date
    Sep 2006
    Posts
    633
    Rep Power
    432
    Level
    20
    Lv. Percent
    88.72%

    now I an being told this reaction may be due to heavy metal toxicity, which it seems like I have benadryl is virtual torture

    after two months of red tape, i Have finally been approved for xyrem and will start that next week. I havent slept more than a very few hours in any given night for 6 months now, it is hell on earth.
  

  
 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in